# SDR DXTA2011041404547

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 4,424 hours, 2,942 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460801
- Part serial: 06012807
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,901 hours, 1,891 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APPROACHING DESTINATION, SHOWED RED X'S ON AIRSPEED, ALTITUDE, AND VSI.  ALSO RED ATT FAIL AND RED HEADING FAIL.  AFTER ARRIVAL, FOUND DISPLAY UNIT 4 BLANK. ACCESSED CMC DIAGNOSTICS & FOUND ALL MODULES TO BE REPORTING EXCEPT FOR DU 4, SHOWED NO COMMS, ATTEMPTED TO REWRITE SOFTWARE INTO DU 4, RECEIVED ERROR MESSAGES.  SWAPPED DU 4 WITH DU 1. FOUND DISPLAYS TO BE WORKING NORMAL. REPOSITIONED DISPLAYS BACK TO ORIGINAL LOCATIONS.  ALL DISPLAYS CONTINUED TO WORK NORMALLY.  SWAPPED DU 3 & DU 4 FOR EVALUATION.   CLEANED CONNECTORS ON RACKS & REINSTALLED DISPLAYS IN OPPOSITE POSITIONS. FOUND DISPLAY 3 INOPERATIVE.  REPLACED DU 4 IAW MM 34-23-00.  ACCESSED CMC & LOADED SOFTWARE.  OPS CHECKED GOOD.
